MAUDE Adverse Event Report: HU-FRIEDY MFG. CO., LLC HU-FRIEDY MFG CO., LLC.; #7/8 AFTER FIVE GRACEY CURETTE SS

HU-FRIEDY MFG. CO., LLC HU-FRIEDY MFG CO., LLC.; #7/8 AFTER FIVE GRACEY CURETTE SS
Model Number SRPG7/86
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The failure is most likely associated with crack development and propagation due to mechanical fatigue and/or stress accumulated during use.The observed cutting edge dulling and lack of timely resharpening may have contributed to increased force applied during clinical use, further promoting crack propagation and eventual fracture.No indication of manufacturing defect was identified.
 
Event or Problem Description
Dealer reported that customer stated the instrument broke off within the patients mouth.The broken part could not be removed and patient needed an x-ray at the oral surgeon.The broken piece was visible on the x-ray.

Brand Name
HU-FRIEDY MFG CO., LLC.
Common Device Name
#7/8 AFTER FIVE GRACEY CURETTE SS
Manufacturer (Section D)
HU-FRIEDY MFG. CO., LLC
3232 n. rockwell st.
chicago IL 60618
Manufacturer (Section G)
HU-FRIEDY MFG. CO., LLC
3232 n. rockwell st.
chicago IL 60618
Manufacturer Contact
katy peterson
3232 n. rockwell st
chicago, IL 60618
8472574500
MDR Report Key25734662
Report Number1416605-2026-00014
Device Sequence Number10484386
Product Code EMS
UDI-Device Identifier10889950032456
UDI-Public(01)10889950032456
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSRPG7/86
Device Catalogue NumberSRPG7/86
Device Lot Number1023
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown